# SDR SWAA2022120879339

- Difficulty date: December 8, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,362 hours, 47,107 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H HORIZONTAL FORWARD UPPER SLIDER SEAL IS CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL PER AMM 53-31-31.
